MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY UNI TIBIAL BASE RM/LL SZ 6; PROSTHESIS, KNEE, FEMOROTIBIAL, NON-CONSTRAINED, CEMENTED, METAL/POLYMER

SMITH & NEPHEW, INC. JRNY UNI TIBIAL BASE RM/LL SZ 6; PROSTHESIS, KNEE, FEMOROTIBIAL, NON-CONSTRAINED, CEMENTED, METAL/POLYMER
Catalog Number 71422436
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Injury (2348)
Date of Event 10/08/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a revision surgery was performed due to implant malfunction.Insert and tibial tray explanted.Back up available.
 
Additional Manufacturer Narrative
The affected journey uni tibial insert and journey uni tibial baseplate were not returned for evaluation.Our investigation including a review of complaint history for the listed parts revealed no prior complaints for the listed failure mode with the same batch number.A review of the manufacturing records for the listed batches did not reveal any deviation from the standard manufacturing processes.Our clinical evaluation noted that no clinical relevant documents were provided to conduct a thorough medical assessment, and the patient's current condition is unknown.Therefore based on insufficient information, a thorough clinical assessment cannot be performed at this time.Without the return of the actual product involved, our investigation of this report is inconclusive.No further investigation is warranted for this complaint; however we will continue to monitor for future complaints and investigate as necessary.We consider this investigation closed.Should additional information be received, the complaint will be reopened.

Brand Name
JRNY UNI TIBIAL BASE RM/LL SZ 6
Common Device Name
PROSTHESIS, KNEE, FEMOROTIBIAL, NON-CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key8030410
Report Number1020279-2018-02348
Device Sequence Number428257
Product Code HSX
UDI-Device Identifier00885556088395
UDI-Public00885556088395
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K102069
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/16/2026
Device Catalogue Number71422436
Device Lot Number16EM14449
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/08/2018
Supplement Date Received by Manufacturer10/08/2018
Initial Report FDA Received Date11/01/2018
Supplement Report FDA Received Date03/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;